# SDR ASAA2013080995775

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 2,583 hours, 820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L2 DOOR EMERGENCY LIGHT LENS IS MISSING.  ACFT GROUNDED.  REPLACED EMERGENCY LENS COVER  L-2 DOOR.  REF AMM 33-51-01.
